# SDR USAA000162

- Difficulty date: February 7, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,743 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH SKIN CRACK LEFT FUSE SKIN BETWEEN STATION 763 AND 764, STRINGER 19L.  REPAIRED DOUBLER PER SRM 53-30-3.  (M)
